| Catalog Number |
515304 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd phaseal¿ y-site connector c80 had leaked.There was no report of exposure, injury, or medical intervention noted.
Additional Manufacturer Narrative
Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: no.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: dhr: n/a (not lot available).No pictures or samples provided.Inspections and tests in manufacturing area: the product is not assembled or packaged in bd san agustin plant.The process is performed on our plant is the sealing of the membrane on the connector.Then, this piece is sent to a subcontractor (carefusion-it) where the set assembly and packaging is carried out according to specification sb1746.After the set assembly and packaging at carefusion-it, some samples are sent to san agustin plant.Visual inspection is performed to verify the quality of the product according to fr-177 current version.These are the inspections performed during manufacturing process for the connector.During the molding process: -visual inspections for connectors are performed by the operator to avoid faulty parts (flashes, unfilled and burned parts, etc) according to ph-300 (current version).-critical to quality dimensions of all connector components are measured to check if the dimensions are within tolerance (ph_300).Luer cone and luer thread diameter are checked every 8 hours and at the beginning of the lot and after a machine stop with a go/no go gauge.Tip luer cone diameter is verified at the beginning of the lot and after a machine stop with a caliber.-according to ph-303 it is checked the correct welding and position of the membrane, the absence of cracks and dirt.-finally, leakage test is performed in the quality lab to ensure the quality and functionality of the membrane according to pc-226.Investigation conclusion: one complaint (sc-047-18/inf-int-2018-001152) was sent to the subcontractor (including all issues described on complaints 447236, 456968, 460784, 460809 which come from the same hospital).The lot number is unknown.Dhr cannot be reviewed and retained samples cannot be checked.The root cause cannot be established.
Event or Problem Description